Aa
A
A
A
Close
Dermatology Community
53.6k Members
Avatar universal

Sensitive Skin-Rash

I have randomly gotten as rash that starts from my lower back, around my waist, and to my stomach. It stops and never touches the core of my stomach and my belly. It is really itchy and when I itch it and touch another spot, that spot gets itchy but not to the extent of the original rash. I have very sensitive skin and things like scented soap and deodorant make me break out, but this time I'm not sure what's going on.
3 Responses
563773 tn?1374250139
MEDICAL PROFESSIONAL
Hello,
It can be shingles. Shingles occurs in people who have had chickenpox and represents a reactivation of the dormant varicella-zoster virus. The first sign is usually a tingling feeling, itchiness, or stabbing pain on the skin. After a few days, a rash appears as a band or patch of raised dots on the side of the trunk or face. The rash develops into small, fluid-filled blisters which begin to dry out and crust over within several days. When the rash is at its peak, symptoms can range from mild itching to extreme and intense pain. A dermatologist’s evaluation will be the best.
I hope it helps. Take care and please do keep me posted in case you have any additional doubts. Kind regards.






Avatar universal
Hi,
At first I thought it was shingles, but the rash has no fluid-filled blisters, and no independent dots are noticeable. It is just red and itchy. I've been putting anti-itch cream, taking showers with oatmeal bath, and keep the water at high levels of heat. Unfortunately, the rash has expanded. now it has gone up my back and on the core of my stomach. Also for some reason, I have an itchy rash on my hands and thighs. I don't know what I should do to ease the pain and allow it to go away naturally. I have a feeling it might be hives?
563773 tn?1374250139
MEDICAL PROFESSIONAL
Hello,
Thanks for the description of rash. It can be hives or contact dermatitis if they are not single lesions. Take some antihistaminic like Benadryl or Claritin and apply some calamine lotion on the rashes. If the symptoms persist then topical or oral steroids may be needed. Please consult a dermatologist in that case.
I hope it helps. Take care and regards.

Have an Answer?
Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions